# SDR FDEA201511243765

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 298 hours, 15,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC, FRAME 38.2 - 39, -Y953, SEAT TRACK WITH EXFOLIATING CORROSION.
